# SDR FDEA2019040512571

- Difficulty date: March 12, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 105,318 hours, 21,205 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A6A70821
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STATION 6-40 X = -8.5 FOUND CORROSION. MAIN DECK FLOOR SEAT TRACK CARRIED OUT REPAIR BY SECTIONAL REPALCEMANT AT   STATION 1129 / 6-0 TO STATION 6-60  X = - 8.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR1.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
